uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
no title
2014 (English)In: Molecular plant pathology, ISSN 1464-6722, E-ISSN 1364-3703, Vol. 21, no 4, 519-540 p.Article in journal (Refereed) [Artistic work] Published
Place, publisher, year, edition, pages
2014. Vol. 21, no 4, 519-540 p.
Keyword [en]
Elliptic boundary value problems, Convex-concave nonlinearities, Local minimization, Mountain-pass solutions
National Category
Mathematics
Identifiers
URN: urn:nbn:se:uu:diva-231286DOI: 10.1007/s00030-013-0256-8ISI: 000339877300003OAI: oai:DiVA.org:uu-231286DiVA: diva2:744555
Available from: 2014-09-08 Created: 2014-09-07 Last updated: 2017-12-05

Open Access in DiVA

No full text

Other links

Publisher's full text
In the same journal
Molecular plant pathology
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 369 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf